# SDR CA150706009

- Difficulty date: July 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Part number: NAS754007
- Condition: Missing
- Location: Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR REPORTED THE CONTROL YOKE DIFFICULT TO TURN LEFT. THE AIRCRAFT FLEW VERY STRAIGHT HANDS ON AND HANDS OFF WITH NO TRIM NEEDED OR ROLL OR YAW EXPERIENCED. THEY DID FLY WITH THE AUTO PILOT ON AND OFF AND ALSO TO NOTE THERE WAS NO BUMP OF DIRECTION CHANGE WHEN DISCONNECTING  THEY DID RECEIVE THE MISTRIM "TRIM L WING DN" MESSAGE A FEW TIMES IN FLIGHT. THEY DID NOT HAVE ANY SPOILER INDICATION OR ABNORMALITIES AS VIEWED FROM THE COCKPIT OR REASON TO THINK THAT WAS THE PROBLEM.  THE BIGGEST TROUBLE HE REPORTED WAS THE LEFT TURN OF THE YOKE WAS HARDER AND AS REPORTED EARLIER THE FASTER THEY WENT THE HARDER IT WAS TO TURN. THAT IS WITH THE A/P OFF. AND ONCE ON THE GROUND THE FLIGHT CREW REPORTED IT FELT NORMAL AGAIN.   MAINTENANCE REPORTED THAT WHILE THEY WERE WORKING ON THE SPOILER RIGGING THEY FOUND THAT THE CONNECTING ROD GOING TO THE LHIB SPOILER ACTUATOR HAD A MISSING BUSHING WITH A GOOD BIT OF PLAY IN THE ROD END.  ALL PARTS WHERE REPLACED, CHECK FLIGHT COMPLETED WITH NO FURTHER REPORTS OF HARD TO ROLL TO THE LEFT. AIRCRAFT WAS RETURNED TO SERVICE.ACTUATOR INSTL, INBD (LH) 82742309-003 BUSHING, PLAIN, PRESS FIT NAS75-4-007 LEFT INBOARD.
